| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 5, 2011, no. 1-4


M. K. Azarian
      Conjectures and questions regarding near Frattini subgroups of generalized free products of groups
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 1-15.

N. Aydin
      A note on generalized derivations of prime rings
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 17-23.

A. Chandoul
      Simpler proof of convergence of Brun algorithm over the field of formal power series
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 25-30.

V. A. Hiremath, Sharad Hegde
      On strongly clean rings
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 31-36.

M. F. Marashdeh and A. Razak Salleh
      Intuitionistic fuzzy rings
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 37-47.

T. Aaron Gulliver
      Fractal like figurates
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 49-55.

J. E. Macias-Diaz
      On some criteria for the balanced projectivity of modules over integral domains
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 57-64.

M. Matsuoka
      \theta-polycyclic codes and \theta-sequential codes over finite fields
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 65-70.

A. Moussavi, F. Keshavarz, M. Rasuli, A. Alhevaz
      Weak Armendariz skew polynomial rings
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 71-81.

A. Moussavi, S. Omit, A. Ahmadi
      A note on nilpotent lattice matrices
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 83-89.

R. A. R. Monzo
      Power groupoids and inclusion classes of Abel Grassmann groupoids
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 91-105.

G. Oman
      The number of homomorphic images of an Abelian group
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 107-115.

A. Zohri, A. Jabbari
      Some new results on fundamental topological algebras
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 117-122.

X. Arul Selvaraj, D. Sivakumar
      t-Norm (\lambda,\mu)-fuzzy sub near-rings and t-norm (\lambda,\mu)-fuzzy ideals of near rings
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 123-128.

F. Abdullahu
      Idempotents in semimedial semigroups
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 129-134.

M. Tashtoush, M. Jawarneh
      c-Maximal ideal of finite rings
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 135-138.

Tsemo Aristide
      Scheme theory for groups and Lie algebras
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 139-148.

I. O. Okoth, D. A. Stern
      Block mutation of block quivers
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 149-158.

S. Kitamura, H. Nakazato
      Trigonometric polynomials and quartic hyperbolic ternary forms
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 159-166.

J. N. Chaudhari, D. R. Bonde
      Weakly prime subsemimodules of semimodules over semirings
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 167-174.

S. Al-Nofayee
      Some dualities in Clifford theory
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 175-182.

A. F. Al-Dababseh
      Subgroup structure of finite n-ary groups
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 183-187.

M. Bataineh, A. L. Khazaa'leh, A. Jaber
      Graded almost prime submodules
      International Journal of Algebra, Vol. 5, 2011, no. 1-4, 189-198.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |